MathSciNet Relay Station
MathSciNet bibliographic data
MR1458271 (98i:34109) 34K15 (58F40 92D25)
Wu, Jianhong; Zhao, Xiao-Qiang Permanence and convergence in multi-species competition systems with delay. Proc. Amer. Math. Soc. 126 (1998), no. 6, 1709–1714.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement